Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Strongly stable Markov chains

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. M. Zolotarev, “On continuity of stochastic sequences generated by recursive procedures,” Teor. Veroyatn. Primen.,20, No. 4, 834–837 (1975).

  2. 2.

    V. V. Kalashnikov, Qualitative Analysis of the Behavior of Complex Systems by the Method of Test Functions [in Russian], Nauka, Moscow (1978).

  3. 3.

    N. V. Kartashov, “Exponential asymptotics of the matrix of Markov renewal. Asymptotic problems for random processes,” Preprint of the Inst. of Mathematics, Acad. of Sci. of the Ukr. SSR, Kiev, No. 77–24, 28–43 (1977).

  4. 4.

    V. C. Korolyuk and A. F. Turbin, Semi-Markov Processes and Their Applications [in Russian], Naukova Dumka, Kiev (1976).

  5. 5.

    J. Neveu, Mathematical Foundations of Probability Theory [Russian translation], Mir, Moscow (1969).

Download references

Additional information

Translated from Problemy Ustoichivosti Stokhasticheskikh Modelei, pp. 54–59, 1981.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kartashov, N.V. Strongly stable Markov chains. J Math Sci 34, 1493–1498 (1986). https://doi.org/10.1007/BF01089787

Download citation

Keywords

  • Markov Chain
  • Stable Markov Chain